Random Attractor for Non-Autonomous Stochastic Extensible Plate Equation on Unbounded Domains

Main Article Content

Xiaobin Yao

Abstract

We study the asymptotic behavior of solutions to the non-autonomous stochastic extensible plate equation driven by additive noise defined on unbounded domains. We first prove the uniform estimates of solutions, and then establish the existence of a random attractor.

Keywords:
Pullback attractors, extensible plate equation, unbounded domains, the splitting technique, additive noise.

Article Details

How to Cite
Yao, X. (2019). Random Attractor for Non-Autonomous Stochastic Extensible Plate Equation on Unbounded Domains. Asian Research Journal of Mathematics, 13(2), 1-28. https://doi.org/10.9734/arjom/2019/v13i230102
Section
Original Research Article